Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Omnacortil cause delayed periods?

Hi...i have gone through some skin disease so doctor prescribed me omnacortil 10 for 20 days of taking 2 pills daily.....i started taking bt after 2 days i felt sudden urine urge after every 10 min so i stopped taking it....i had a due date of period on 10th may bt i havent got ma period yet....so is this because of d medicine or may be i am pregnant??? Plz help me....i m married for 4 yrs and is trying to concieve frm last 3 yrs....
Tue, 25 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Omnacortil is a steroid drug and it will not cause delayed periods.

You can go for a urine pregnancy test to check whether you are pregnant or not.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doc, i was prescribed omnacortil 10Mg for chest infection on 3rd march(also my menses cd1) , for three days. I was due for for periods on 28th march and my cycles are like clockwork. I am on cd33 today and still no periods. Could the steroid have caused missed periods or should i take a preg test...I am 30 yrs old.

doctor1 MD

Hi I m 24 with two kids. My periods been irregular. I m trying to have a baby. I went to get a yearly check up and the doctor felt me and said my uterus is soft. She sad it could be early sign of pregnantcy. But I have a period again. I was wondering what it means.

doctor1 MD

Hi. I am 42 years old and been having regular 28 days cycle period all my life. I missed my last period that was due 2 weeks ago. I have had stomach cramps (like when you have before your periods). nausea all day, tiredness etc. Had blood and urine test for pregnancy but both negative. Symptoms continue but still haven t got my period. Am getting really worried now. Please help.